Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
Sign in to follow this  
esther51

Amantadine

Recommended Posts

Hi Mark:

Last time I talked to you the doctor had given me entacopone, but it caused diarrhea and he took me off of it.

Now he has given me amantadine. I started with one 100 mg at 9 am. The first two days I slept a lot and had a light headache. Then the rest of the week I felt better and better with very little tremors. This week my tremors are worse. So I went on my second pill which thr doctor told me to take at 2 pm. Yesterday and especially today my tremors have been so bad I can feel it in my whole body and especially movement of my head.

Can you tell me if this will pass or what is going on? As always, thanks for any help you can provide.

Esther

Share this post


Link to post
Share on other sites

Esther,

These are side effects of the medication that usually subside the longer a patient is on it. Any time there is the addition or increase in dosage of a medication is the time when most adverse reactions take place. It does take time for the body to become "accustomed" to a new medication or an increase in dosage. This should go away anytime between 1 week and 1 month after starting the medication or increasing the dosage of that medication.

If you do not have any improvement after approximately 2 to 3 weeks, I would then contact your physicians.

I hope this helps and pleas keep me posted.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

×